IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev AI Conf / Next AI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI) [schedule] [select]
Chair Toshiharu Sugawara (Waseda Univ.)
Vice Chair Tsunenori Mine (Kyushu Univ.), Daisuke Katagami (Tokyo Polytechnic Univ.)
Secretary Hiromitsu Hattori (Kyoto Univ.), Naoki Fukuda (Shizuoka Univ.)
Assistant Yuichi Sei (Univ. of Electro-Comm.)

Conference Date Fri, Dec 18, 2015 08:50 - 18:10
Sat, Dec 19, 2015 09:00 - 11:35
Topics  
Conference Place  

(1) 08:50-09:00  
Fri, Dec 18 AM 
09:00 - 10:40
(1) 09:00-09:20 On Calibration for Device-free Localization based on Multiple Bluetooth Beacons Kyohei Sugino, Tadachika Ozono, Toramatsu Shintani (NIT)
(2) 09:20-09:40 Booth and visitors feature analysis of considering the residence time based on Wi-Fi log data Akifumi Kiyohiro, Masaki Maruta, Tsunenori Mine (Kyushu Univ.)
(3) 09:40-10:00 Survey on Reference Services of Japanese Academic Libraries Sachiko Nakajima (Baika Univ., Kyushu Univ.), Yukiko Watanabe, Sachio Hirokawa (Kyushu Univ.)
(4) 10:00-10:20 Implementing a System for Supporting Analyzing Event Information with Tweet Visualization Tatsuya Ohbe, Tadachika Ozono, Toramatsu Shintani (Nagoya Inst. of Tech.)
(5) 10:20-10:40 A Method for Improving the Legibility of Overlay Web Browsing Keisuke Yoshida, Yusuke Niwa, Tadachika Ozono, Toramatsu Shintani (NIT)
  10:40-11:00 Break ( 20 min. )
Fri, Dec 18 PM 
11:00 - 12:40
(6) 11:00-11:20 Complaint Data Analysis to Estimate Issue Resolution Date Yuta Sano, Kohei Yamaguchi, Tsunenori Mine (Kyushu Univ.)
(7) 11:20-11:40 Text Mining of Daily Sales Reports Nao Wariishi (Kyushu Univ.), Shuichi Mitarai (Lafla Inc.), Takahiko Suzuki, Sachio Hirokawa (Kyushu Univ.)
(8) 11:40-12:00 Case Analysis for Steep Increase of Citation Hayato Nakanishi, Tetsuya Nakatoh, Sachio Hirokawa (Kyushu Univ.)
(9) 12:00-12:20 A Study on Prediction Model of the Number of Applications on Internet Portal Sites for Job Hunting Takuto Notsu, Kenta Mikawa, Masayuki Goto (Waseda Univ.), Tairiku Ogihara (Recruit Career Co., Ltd.)
(10) 12:20-12:40 Correspondence of Clustering of Questions and Clustering of Answers Yuusuke Yoshida, Takahiko Suzuki, Sachio Hirokawa (Kyushu Univ.)
  12:40-14:30 Lunch Break ( 110 min. )
Fri, Dec 18 PM 
14:30 - 16:10
(11) 14:30-14:50 Comparison of SVM and Decision Tree for Prediction of Postoperative Hospital Stay Yuusuke Adachi, Takanori Yamashita, Yosifumi Wakata (Kyushu Univ.), Hidehisa Soejima (Saiseikai Kumamoto Hospital), Naoki Nakashima, Sachio Hirokawa (Kyushu Univ.)
(12) 14:50-15:10 Effect of Synonym on Prediction Performance for Postoperative Hospital Stay by Text Mining Haruka Kubo, Takanori Yamashita, Brendan Flanagan, Yosifumi Wakata (Kyushu Univ.), Hidehisa Soejima (Saiseikai Kumamoto Hospital), Naoki Nakashima, Sachio Hirokawa (Kyushu Univ.)
(13) 15:10-15:30 Checking correctness of semantic dictionary by multiple detection methods Takuya Hirao, Nao Wariishi, Takahiko Suzuki, Sachio Hirokawa (Kyushu Univ.)
(14) 15:30-15:50 Diachronic analysis of Thick and Think adjective antonym pair usage in wine tasting notes Brendan Flanagan (Kyushu Univ.), Kiyota Hashimoto (Prince of Songkla Univ.), Sachio Hirokawa (Kyushu Univ.)
(15) 15:50-16:10 An analysis of movie contents diversity based on similarity of movie tags Kyohei Kamihata, Eisuke Ito (Kyushu Univ.)
  16:10-16:30 Break ( 20 min. )
Fri, Dec 18 PM 
16:30 - 18:10
(16) 16:30-16:50 Development of Adaptive User Interface with transportation information system Shiro Mise, Hiroyuki Nakamura, Tsunenori Mine (Kyushu Univ)
(17) 16:50-17:10 Proposal of the method for developmenting interface and functions with user's history
-- For Patrash's system Developing --
Hiroyuki Nakamura, Shir oMise, Tsunenori Mise (Kyushu Univ)
(18) 17:10-17:30 City recommender system based on a latent topic model Thai-Binh Nguyen (SOKENDAI), Kenro Aihara, Atsuhiro Takasu (NII)
(19) 17:30-17:50 A mountaineering plan editing support system considering mountaineering experience Akihiro Nohara, Shun Shiramatsu, Tadachika Ozono, Toramatsu Shintani (NIT)
(20) 17:50-18:10 Context-aware Intranet Information Retrieval System Akinori Kosugi, Shohei Ohno, Toshihiro Iizuka, Noriaki Kawamae, Junichi Hirata (NTT COMWARE)
  19:00-21:00 Break ( 120 min. )
Sat, Dec 19 AM 
09:00 - 10:20
(21) 09:00-09:20 Mechanism Design for Cake Cutting Shunsuke Tsuruta, Taiki Todo, Yuko Sakurai, Makoto Yokoo (Kyushu Univ.)
(22) 09:20-09:40 Resource Allocation with Preference Order and Effective Allocation Methods Kengo Saito, Toshiharu Sugawara (Waseda Univ.)
(23) 09:40-10:00 Effective Team Formation for Allocating Tasks with Deadlines Ryutaro Kawagchi, Masashi Hayano, Toshiharu Sugawara (Waseda Univ.)
(24) 10:00-10:20 Method to calculate the split values according to number of vehicles between adjacent intersections Takahiro Obuchi, Toshiharu Sugawara (Waseda Univ.)
  10:20-10:30 Break ( 10 min. )
Sat, Dec 19 PM 
10:30 - 11:35
(25) 10:30-10:50 A Method of Improving Generalization Ability of Alternating Decision Forests with Bootstrap Method Shotaro Misawa, Kenta Mikawa, Masayuki Goto (Waseda Univ.)
(26) 10:50-11:10 A Study of Local Distance Metric Learning and Classifying Method Based on the Local Distances Saito Hiroshi, Mikawa Kenta, Goto Masayuki (Waseda Univ.)
(27) 11:10-11:30 A Learning Method of Distributed Support Vector Machine Based on Transfer Control of Data Yukawa Kiichiro, Mikawa Kenta, Goto Masayuki (Waseda Univ.)
(28) 11:30-11:35  

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AI Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI)   [Latest Schedule]
Contact Address Secretaries of Special Interested Group of Artificial Intelligence and Knowledge
E-:ai-sff 


Last modified: 2015-10-20 19:25:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AI Schedule Page]   /  
 
 Go Top  Go Back   Prev AI Conf / Next AI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan